# SDR EIAA9666

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fr 274
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - FRAME 274 LOWR FLAGNE CRACKED AT ATTACHMENT POINT STRINGER 29L AND 29R.  FABRICATED NEW ANGLES AND FILLERS AND INSTALLED PER SRM 51-10-3 FIG 5, 51-10-3 AND 51-30-2.  (M)
